# SDR TRBA201129401

- Difficulty date: October 18, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 30,954 hours, 33,341 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT WING LOWER SURFACE AROUND RIB 12 L/E EXTRUSION AREA BY ENGINE NACELLE.  REPAIRED IAW EO E2-5700-474.
